Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the maximum modulus and the maximum term of an entire Dirichlet series


Author: A. G. Azpeitia
Journal: Proc. Amer. Math. Soc. 12 (1961), 717-721
MSC: Primary 30.56; Secondary 30.50
DOI: https://doi.org/10.1090/S0002-9939-1961-0126533-9
MathSciNet review: 0126533
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.56, 30.50

Retrieve articles in all journals with MSC: 30.56, 30.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0126533-9
Article copyright: © Copyright 1961 American Mathematical Society